# SDR VNAA2020061311101

- Difficulty date: June 11, 2020
- Submitted: June 13, 2020
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 13,849 hours, 12,621 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Case
- Condition: Cracked
- Location: Apu
- Part time: 25,481 hours, 39,322 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON APU AT 7&6 O'CLOCK POSITION AROUND APU THERMOCOUPLE. REMOVED AND REPLACED APU IAW CRJ900 AMM 49-10-00-000/400-801. OPS CHECK GOOD.
